# SDR R61A2020090100604

- Difficulty date: August 19, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N235JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 31,790 hours, 19,550 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17011698001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE MAIN CABIN -(MAJOR REPAIR) CORROSION ON FLOOR SUPPORT AROUND FASTENER HOLE FR 19 LOCATED UNDER PREVIOUS CUTOUT REPAIR AT AISLE SEAT TRACK.  REPAIRED CROSSBEAM IAW ETD2020-170-025365.  AIRCRAFT REMAINS IN HEAVY MAINTENANCE.
